# SDR SWAA2022031165318

- Difficulty date: January 30, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737*
- Aircraft serial: 29830
- Aircraft time: 65,548 hours, 38,878 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Web
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK HORIZONTAL PRESSURE WEB LOCATED BS 663 AND LBL32 APPROX. AT CENTER WING BOX 2022-67659 / [01] TOOL USED P/N:NORTEC 600D S/N:210138503 CAL DUE DATE:05-MAR-22;[02] TOOL USED ;P/N: FPK-PRO-104 ; S/N: PRO-3446 ; DUE DATE: 12-JAN-23;[03] REPAIRED PRESSURE WEB LOC BS 663 AND LBL 32 APPROX AT CENTER WING BOX. IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2. ?SEE INDIVIDUAL SIGONFFS BELOW?.;[04] REPAIRED PRESSURE WEB LOC BS 663 AND LBL 32 APPROX AT CENTER WING BOX. IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2. ?SEE INDIVIDUAL SIGONFFS BELOW?. TASK COMPLETED
